# SDR UALA2012110906445

- Difficulty date: November 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 146T0307Y1
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1582, STRINGER END FITTING AT STRINGER 34 LEFT, SECTION 46 IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED:  REPLACED THE STRINGER 34 LEFT END FITTING, P/N 146T0307Y1 AND LOCATED AND DRILLED PER SRM AND INSTALLED PER SRM.
